cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen

1 REPLY
Community Manager

Re: Tamoxifen

Hi Pawpaw,

 

Thank you for your message. If you'd like to chat to our nurses, our free Helpline reopens at 9am on Monday:  0808 800 6000

 

You can also find tips on dealing with side effects from tamoxifen here: https://www.breastcancercare.org.uk/about-us/news-blogs/news/breast-cancer-treatment-menopausal-symp...

 

Take care, 

 

Claudia at Breast Cancer Care. 

Member

Tamoxifen

Hello. I had breast cancer in 2014. Mastectomy followed by chemo, radiotherapy and hormone therapy. My cancer returned in July 2017 and I had my lymph nodes removed in the left axilla. Oncology started me on Tamoxifen. I'm having flushes, which I'm coping with and weight around my middle. But recently I am having really irritated eyes and the tiredness is awful. I get breathless just going upstairs. I am 60 years old. Does anyone have similarities??